# SDR 95FDEA01640

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 8L IS CRACKED AT LOWER FLANGE ATTACH POINT TO FRAME AT STA 460 IN UPPER LOBE.  REMOVED DAMAGED SECTION OF STR 8L  STR 460 IN UPPER LOBE.  REPAIRED PER SRM 53-10-3 PG 5 - 8.
